Browsing by Author Nguyen, Diana

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 1 of 1
Issue DateTitleAuthor(s)Citation
2015The Lie–Poisson structure of the symmetry reduced regularized n-body problemArunasalam, Suntharan; Dullin, Holger; Nguyen, Diana; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsThe Lie–Poisson structure of the symmetry reduced regularized n-body problem, Journal of Physics A: Mathematical and Theoretical, vol.48, 6, 2015,pp 1-12